Codral PE Cold & Flu Day & Night - 24 Tablets

$15.95
Qty:

Codral Day & Night Cold & Flu tablets relieves cold and flu symptoms, headaches and fever, body aches, blocked and runny nose Pharmacist Only products have a maximum purchase amount of 1 unit per order via Click & Collect.

Instructions for use:How many tablets: 2 white day, 2 orange night. Every 4-6 hrs, maximum 6 day and 2 night in 24hrs. When to stop: Adults after 3 days children over 12 after 48hrs. Do not administer to children under 12 years of age, without medical advice
Brand:Codral
Product Type:Tablets

Ingradients:
Each Day tablet contains: paracetamol 500mg codeine phosphate 9.5mg, Phenylephrine hydrochlroide 5mg. Each night contains: Paracetamol 500mg, Phenylephrine hydrochlroide 5mg, Chlorpheniramine maleate 2mg
  • Availability: 1 In Stock